# SDR USAA20110111BB003

- Difficulty date: January 9, 2011
- Submitted: January 11, 2011
- Operation: Air carrier
- Aircraft: N941UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27806
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHX - THE AIRCRAFT LEFT EMERGENCY LIGHT ON L3 DOOR IS NOT WORKING.  REPLACED THE L3 DOOR SLIDE LIGHT ASSEMBLY, AND THE EMERGENCY LIGHT BATTERY PACK CHARGER.
